# SDR UIEA2020111602401

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,705 hours, 18,322 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: J221P904
- Part serial: NSN
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DUE TO SUSPECTED FUEL LEAK PERFORMED GVI OF WINGS AND LT & RT ENGINE.  FOUND LEAK ON RT ENGINE FUEL FILTER DP SWITCH.  REMOVED AND REPLACED FUEL FILTER DP SWITCH O-RING, IAW 73-34-01.  PERFORMED DRY MOTOR, IAW AMM 71-00-00, NO LEAKS NOTED.  OPERATIONS CHECK NORMAL AT THIS TIME.
